# SDR IPXA2017020513692

- Difficulty date: January 24, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 15,508 hours, 9,747 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110431
- Condition: Cracked
- Location: Frm 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C2C, LOOKING AFT, RIGHT ENTRY OF CENTER WING BOX, CENTER SPAR WEB HAS CRACK INDICATIONS AT UPPER FASTENER HOLE, INDICATION AT 12 O'CLOCK POSITION.  REPAIRED IAW REO G20558 STAGE 4.
